No menstrual in a month I stopped depo never went back for it because I had my for a menstrual for a month tube tide at the time
You don't have periods when you are on Depo, although you can get breakthrough bleeding, especially until your body adjusts to it.
When you stop Depo your body has to readjust, & so you can get breakthrough bleeding for weeks or sometimes months, until this happens.
It can take up to 18 months for a woman to get her fertility/periods back.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2011 • 1 answer
Posted 9 Jan 2015 • 1 answer
Posted 30 Jan 2015 • 1 answer
Depo-Provera - I've been on the depo since November 2014. I normally have my cycle maybe one or two?
Posted 5 Jun 2015 • 1 answer
Posted 21 Aug 2015 • 1 answer